# SDR AALA20161011003

- Difficulty date: October 11, 2016
- Submitted: October 14, 2016
- Operation: Air carrier
- Aircraft: N736AT
- Make and model: Boeing 777323ER
- Aircraft serial: 33538
- Aircraft time: 3,009 hours, 335 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Processor
- Condition: Faulty
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED.  AIR INTERRUPT LAX-SYD.  EMERGENCY DECLARED.  LANDING UNEVENTFUL.  AIRCRAFT OVERWEIGHT.  CREW REPORTED FUEL DISAGREE WITH EXCESSIVE DIFFERENCE BETWEEN CALCULATED AND FUEL QUANTITY.  ACCOMPLISHED FIM 28-41-00-810-825 AND RECEIVED MAINTENANCE MESSAGE 28-20050 "FUEL QUANTITY PROCESSOR HAS INTERNAL FAULT".  REMOVED AND REPLACED FUEL QUANTITY PROCESSOR IAW AMM 28-41-01.
